# SDR ASAA2023101545612

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,054 hours, 18,367 cycles
- System (JASC): 8011 · Engine Starter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING ENG #1 N2 STUCK @ 22%, N1 > 3.4 ENGINE STARTED NORMAL. FA IN AFT THOUGHT SHE HEARD A SMALL BANG. GROUNDED - YES. PREFORMED 3 ENGINE STARTS #1 ENGINE. MECHANIC IN BACK HEARD NO BANGS DURING START. ENGINE PARAMETERS AT START ALL NORMAL.
